| Model Number |
Z-800W |
| Medical Device Problem Codes |
Device Operates Differently Than Expected (2913); Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/23/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The manufacturer is waiting for the arrival the pump.
Event or Problem Description
The user reported that the pump had a door issue or a calibration issue."700272 has been sitting on my desk for a while, so i am unsure who put it there or why.One of our nurses did just mention that she thinks it was because when an iv bag was hung, and the door closed, it continued to flow freely.Again, i'm not certain of this.Patients were involved, but during programming the issues were noticed." no patient injury or harm occured for this case.
Additional Manufacturer Narrative
The user-reported flow rate issue was not confirmed.The device was found to have a flow rate accuracy of 2.21%, which was within the +/-5% specification.The user-reported door issue was confirmed.The device was found to have a battery outside of warranty and a grinding door latch.The device was repaired and tested to meet all specifications on 07/14/2017.
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2017-00228).